# SDR RAIA00706020

- Difficulty date: June 13, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 21,703 hours, 18,875 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLT NR 5530 - STL - EMERGENCY LIGHT AT FWD BULKHEAD INOP.  MAINTENANCE RESECURED LIGHT CONNECTOR, OPS CHECK GOOD.
